Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isometric immersions with congruent Gauss maps


Authors: John Douglas Moore and Maria Helena Noronha
Journal: Proc. Amer. Math. Soc. 110 (1990), 463-469
MSC: Primary 53C42
DOI: https://doi.org/10.1090/S0002-9939-1990-1023353-6
MathSciNet review: 1023353
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of pairs of isometric immersions which have congruent Gauss maps is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42

Retrieve articles in all journals with MSC: 53C42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1023353-6
Keywords: Minimal isometric immersion, Gauss map
Article copyright: © Copyright 1990 American Mathematical Society